# SDR DALA2019070604055

- Difficulty date: July 6, 2019
- Submitted: July 6, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR, HIDDEN CORROSION (IN REF NRC S/N 00283): CORROSION WAS FOUND ON ELEVATOR HINGE BRACKET HOLES AT RT HORIZONTAL STABILIZER STA XHS=104, 158, 204 AND 2. CORROSION ON ELEVATOR HINGE BRACKET HOLES AT RT HORIZONTAL STABILIZER STA XHS=104, 158, 204 AND 225 (EHV) WAS REPAIRED PER ETI-17-19-102 REV. 5 STEP 14 AND ER/A 579399-14 REV. ORIG. (LP1156942)
